MathSciNet Relay Station
MathSciNet bibliographic data
MR2640180 (2011c:53133) 53C42 (53A30 53C50)
Nie, ChangXiong; Li, TongZhu; He, YiJun; Wu, ChuanXi Conformal isoparametric hypersurfaces with two distinct conformal principal curvatures in conformal space. Sci. China Math. 53 (2010), no. 4, 953–965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement